Alert archive / Texas / River Flood Warnings in 2018

River Flood Warning 1, NWS Brownsville, TX

June 19, 2018Brooks County, Texas

NWS Brownsville, TX issued this river flood warning at Jun 19, 2018, 2:56 PM CDT for Brooks County, Texas. It took effect at Jun 19, 2018, 4:46 PM CDT. It was in force for 33 hr.

The area

The outline as issued.

The facts

Issued
Jun 19, 2018, 2:56 PM CDT (19:56 UTC)
In effect from
Jun 19, 2018, 4:46 PM CDT
Expired
Jun 21, 2018, 1:36 AM CDT
In force
33 hr
Issued by
NWS Brownsville, TX
Area
Storm-based polygon
Flood severity
Minor

County Brooks County, TX

The radar

The Corpus Christi radar (KCRP), 82 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Los Olmos Creek near Falfurrias (FAFT2). The gauge peaked at 12.30 ft at Jun 19, 2018, 8:00 PM CDT.

actionminormoderatemajor051006/1906/2006/2106/22
Action stage
5 ft
Minor stage
11 ft
Moderate stage
12 ft
Major stage
13 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08212400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

236 
WGUS44 KBRO 191956
FLWBRO
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Brownsville Tx
256 PM CDT Tue Jun 19 2018

...The National Weather Service in Brownsville has issued
   a Flood Warning for the following creek or river in deep
   South Texas: Los Olmos Creek...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For the latest river stages and forecasts visit our web page at 
WWW.SRH.NOAA.GOV/BRO. In the blue menu section on the left of the 
page...under the "CURRENT WEATHER" submenu...click on "RIVERS/LAKES" 
which takes you to our AHPS web page.

Stay tuned to NOAA weather radio and the National Weather Service in 
Brownsville for later statements or warnings.

&&

TXC047-200756-
/O.NEW.KBRO.FL.W.0001.180620T0200Z-180621T0200Z/
/FAFT2.1.ER.180620T0200Z.180620T1200Z.180620T2000Z.NO/
256 PM CDT Tue Jun 19 2018

The National Weather Service in Brownsville has issued a 

* Flood Warning for 
  the Los Olmos Creek Near Falfurrias
* from this evening until Wednesday evening
* At 2 PM Tuesday the stage was...9.3 feet (2.8 METERS)
* Minor Flooding is forecast
* Flood stage is 11.0 feet (3.4 meters)
* Forecast to rise above flood stage by tonight and continue to rise 
  to near 11.3 feet (3.4 meters) by tomorrow morning. the river will 
  fall below flood stage by tomorrow afternoon.
* At 11.0 feet (3.4 meters)...Minor flooding with lowland flooding 
  300 feet wide into the flood plain
* This crest compares to a previous crest of 12.7 feet (3.9 meters) 
  on Sep 13th 1971.

&&


 Below are the latest river stages and crest forecasts:


                         Flood  Latest             Forecast 6AM LST
 Location                Stage  Stage  Day Time    Wed    Thu    Fri

Los Olmos Creek
  Falfurrias              11     9.3   Tue 02 PM          11.3    8.9


&&


LAT...LON 2731 9819 2731 9807 2725 9807 2725 9799
      2717 9799 2722 9818             

$$
9 follow-up statements
334 
WGUS44 KBRO 192148
FLWBRO
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Brownsville Tx
448 PM CDT Tue Jun 19 2018

...The National Weather Service in Brownsville has issued
 a Flood Warning for the following creek or river in deep
 South Texas: Los Olmos Creek...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For the latest river stages and forecasts visit our web page at 
WWW.SRH.NOAA.GOV/BRO. In the blue menu section on the left of the 
page...under the "CURRENT WEATHER" submenu...click on "RIVERS/LAKES" 
which takes you to our AHPS web page.

Stay tuned to NOAA weather radio and the National Weather Service in 
Brownsville for later statements or warnings.

&&

TXC047-200948-
/O.EXT.KBRO.FL.W.0001.180619T2146Z-180621T0448Z/
/FAFT2.2.ER.180619T2053Z.180620T0600Z.180620T2248Z.NO/
448 PM CDT Tue Jun 19 2018

...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for 
  the Los Olmos Creek Near Falfurrias
* until Wednesday evening
* At 4 PM Tuesday the stage was...11.3 feet (3.4 METERS)
* Minor Flooding is occurring and Moderate Flooding is forecast
* Flood stage is 11.0 feet (3.4 meters)
* The river will continue rising to near 12.7 feet (3.9 meters) by 
  after midnight tomorrow. The river will fall below flood stage 
  Wednesday afternoon.
* At 13.0 feet (4.0 meters)...Major flooding with flow 750 feet wide 
  and into the broad prevailing flood plain.
* This crest compares to a previous crest of 12.7 feet (3.9 meters) 
  on Sep 13th 1971.

&&

 Below are the latest river stages and crest forecasts:

                         Flood  Latest             Forecast 6AM LST
 Location                Stage  Stage  Day Time    Wed    Thu    Fri

Los Olmos Creek
  Falfurrias              11    11.3   Tue 04 PM          12.7    9.3


&&


LAT...LON 2731 9819 2731 9807 2725 9807 2725 9799
      2717 9799 2722 9818             

$$
323 
WGUS84 KBRO 192353
FLSBRO
Flood Statement
National Weather Service Brownsville Tx
653 PM CDT Tue Jun 19 2018

...The Flood Warning for the following creek or river remains in
 effect: Los Olmos Creek...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For the latest river stages and forecasts visit our web page at 
WWW.SRH.NOAA.GOV/BRO. In the blue menu section on the left of the 
page...under the "CURRENT WEATHER" submenu...click on "RIVERS/LAKES" 
which takes you to our AHPS web page.

Stay tuned to NOAA weather radio and the National Weather Service in 
Brownsville for later statements or warnings.

&&

TXC047-201152-
/O.CON.KBRO.FL.W.0001.000000T0000Z-180621T0448Z/
/FAFT2.2.ER.180619T2053Z.180620T0600Z.180620T2248Z.NO/
653 PM CDT Tue Jun 19 2018

The Flood Warning continues for
  the Los Olmos Creek Near Falfurrias
* until Wednesday evening
* At 6 PM Tuesday the stage was 12.2 feet (3.7 meters) 
* Moderate Flooding is occurring and Moderate Flooding is forecast
* Flood stage is 11.0 feet (3.4 meters) 
* The river will continue rising to near 12.7 feet (3.9 meters) by 
  late tonight. The river will fall below flood stage tomorrow 
  afternoon.
* At 13.0 feet (4.0 meters), Major flooding with flow 750 feet wide 
  and into the broad prevailing flood plain.

&&

 Below are the latest river stages and crest forecasts:


                         Flood  Latest             Forecast 6AM LST
 Location                Stage  Stage  Day Time    Wed    Thu    Fri

Los Olmos Creek
  Falfurrias              11    12.2   Tue 06 PM          12.7    9.3

&&


LAT...LON 2731 9819 2731 9807 2725 9807 2725 9799
      2717 9799 2722 9818             


$$
223 
WGUS84 KBRO 192355
FLSBRO
Flood Statement...Correction for crest forecast
National Weather Service Brownsville Tx
655 PM CDT Tue Jun 19 2018


...The Flood Warning for the following creek or river remains in
 effect: Los Olmos Creek...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For the latest river stages and forecasts visit our web page at 
WWW.SRH.NOAA.GOV/BRO. In the blue menu section on the left of the 
page...under the "CURRENT WEATHER" submenu...click on "RIVERS/LAKES" 
which takes you to our AHPS web page.

Stay tuned to NOAA weather radio and the National Weather Service in 
Brownsville for later statements or warnings.

&&

TXC047-201155-
/O.CON.KBRO.FL.W.0001.000000T0000Z-180621T0448Z/
/FAFT2.2.ER.180619T2053Z.180620T0600Z.180620T2248Z.NO/
655 PM CDT Tue Jun 19 2018

The Flood Warning continues for
  the Los Olmos Creek Near Falfurrias
* until Wednesday evening
* At 06PM Tuesday the stage was 12.2 feet (3.7 meters) 
* Moderate Flooding is occurring and Moderate Flooding is forecast
* Flood stage is 11.0 feet (3.4 meters) 
* The river will continue rising to near 12.7 feet (3.9 meters) by 
  late tonight. The river will fall below flood stage tomorrow 
  afternoon.
* At 13.0 feet (4.0 meters), Major flooding with flow 750 feet wide 
  and into the broad prevailing flood plain.

&&

 Below are the latest river stages and crest forecasts:


                         Flood  Latest             Forecast 6AM LST
 Location                Stage  Stage  Day Time    Wed    Thu    Fri

Los Olmos Creek
  Falfurrias              11    12.2   Tue 06 PM   12.7    9.3    6.9


&&


LAT...LON 2731 9819 2731 9807 2725 9807 2725 9799
      2717 9799 2722 9818             



$$
919 
WGUS84 KBRO 200718
FLSBRO
Flood Statement
National Weather Service Brownsville Tx
218 AM CDT Wed Jun 20 2018


...The Flood Warning for the following creek or river remains in
 effect: Los Olmos Creek...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For the latest river stages and forecasts visit our web page at 
WWW.SRH.NOAA.GOV/BRO. In the blue menu section on the left of the page...under 
the "CURRENT WEATHER" submenu...click on "RIVERS/LAKES" which takes you to our 
AHPS web page.

Stay tuned to NOAA weather radio and the National Weather Service in Brownsville
for later statements or warnings.

&&

TXC047-201918-
/O.EXT.KBRO.FL.W.0001.000000T0000Z-180621T0234Z/
/FAFT2.2.ER.180619T2053Z.180620T0145Z.180620T2034Z.NO/
218 AM CDT Wed Jun 20 2018

...Flood Warning extended until this evening...The Flood Warning continues for
  the Los Olmos Creek Near Falfurrias
* until this evening
* At 01AM Wednesday the stage was 11.9 feet (3.6 meters) 
* Minor Flooding is occurring and Minor Flooding is forecast
* Flood stage is 11.0 feet (3.4 meters) 
* At 13.0 feet (4.0 meters), Major flooding with flow 750 feet wide and into the
broad prevailing flood plain.
  

&&


 Below are the latest river stages and crest forecasts:


                         Flood  Latest             Forecast 6AM LST
 Location                Stage  Stage  Day Time    Thu    Fri    Sat

Los Olmos Creek
  Falfurrias              11    11.9   Wed 01 AM    9.3    7.0    4.6


&&


LAT...LON 2731 9819 2731 9807 2725 9807 2725 9799
      2717 9799 2722 9818             



$$
926 
WGUS84 KBRO 201237
FLSBRO
Flood Statement
National Weather Service Brownsville Tx
737 AM CDT Wed Jun 20 2018

...The Flood Warning for the following creek or river remains in
 effect: Los Olmos Creek...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For the latest river stages and forecasts visit our web page at 
WWW.SRH.NOAA.GOV/BRO. In the blue menu section on the left of the 
page...under the "CURRENT WEATHER" submenu...click on "RIVERS/LAKES" 
which takes you to our AHPS web page.

Stay tuned to NOAA weather radio and the National Weather Service in 
Brownsville for later statements or warnings.

&&

TXC047-201938-
/O.EXT.KBRO.FL.W.0001.000000T0000Z-180620T1938Z/
/FAFT2.2.ER.180619T2053Z.180620T0145Z.180620T1338Z.NO/
737 AM CDT Wed Jun 20 2018

...Flood Warning extended until this afternoon...The Flood Warning 
   continues for the Los Olmos Creek Near Falfurrias
* until this afternoon
* At 7 AM Wednesday the stage was 11.2 feet (3.4 meters) 
* Minor Flooding is occurring and Nonflood Flooding is forecast
* Flood stage is 11.0 feet (3.4 meters) 
* The river will continue to fall to below flood stage by this 
  morning.
* At 11.0 feet (3.4 meters), Minor flooding with lowland flooding 
  300 feet wide into the flood plain.
* This crest compares to a previous crest of 9.9 feet (3.0 meters) 
  on Apr 19th 2010.

&&


 Below are the latest river stages and crest forecasts:

                         Flood  Latest             Forecast 6AM LST
 Location                Stage  Stage  Day Time    Thu    Fri    Sat

Los Olmos Creek
  Falfurrias              11    11.2   Wed 07 AM    8.4    6.4    4.5

&&


LAT...LON 2731 9819 2731 9807 2725 9807 2725 9799
      2717 9799 2722 9818             

$$
428 
WGUS84 KBRO 201318
FLSBRO
Flood Statement
National Weather Service Brownsville Tx
818 AM CDT Wed Jun 20 2018

...The Flood Warning for the following creek or river remains in
 effect: Los Olmos Creek...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For the latest river stages and forecasts visit our web page at 
WWW.SRH.NOAA.GOV/BRO. In the blue menu section on the left of the 
page...under the "CURRENT WEATHER" submenu...click on "RIVERS/LAKES" 
which takes you to our AHPS web page.

Stay tuned to NOAA weather radio and the National Weather Service in 
Brownsville for later statements or warnings.

&&

TXC047-201953-
/O.EXT.KBRO.FL.W.0001.000000T0000Z-180620T1953Z/
/FAFT2.2.ER.180619T2053Z.180620T0145Z.180620T1353Z.NO/
818 AM CDT Wed Jun 20 2018

...Flood Warning extended until this afternoon...The Flood Warning 
   continues for the Los Olmos Creek Near Falfurrias
* until this afternoon
* At 7 AM Wednesday the stage was 11.2 feet (3.4 meters) 
* Minor Flooding is occurring.
* Flood stage is 11.0 feet (3.4 meters) 
* The river will continue to fall to below flood stage later this 
  morning.
* At 11.0 feet (3.4 meters), Minor flooding with lowland flooding 
  300 feet wide into the flood plain.
* This crest compares to a previous crest of 9.9 feet (3.0 meters) 
  on Apr 19th 2010.

&&

 Below are the latest river stages and crest forecasts:


                         Flood  Latest             Forecast 6AM LST
 Location                Stage  Stage  Day Time    Thu    Fri    Sat

Los Olmos Creek
  Falfurrias              11    11.2   Wed 07 AM    8.4    6.5    4.6


&&

LAT...LON 2731 9819 2731 9807 2725 9807 2725 9799
      2717 9799 2722 9818             

$$
487 
WGUS84 KBRO 201913
FLSBRO
Flood Statement
National Weather Service Brownsville Tx
213 PM CDT Wed Jun 20 2018


...The Flood Warning for the following creek or river remains in
 effect: Los Olmos Creek...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For the latest river stages and forecasts visit our web page at 
WWW.SRH.NOAA.GOV/BRO. In the blue menu section on the left of the 
page...under the "CURRENT WEATHER" submenu...click on "RIVERS/LAKES" 
which takes you to our AHPS web page.

Stay tuned to NOAA weather radio and the National Weather Service in 
Brownsville for later statements or warnings.

&&

TXC047-210134-
/O.EXT.KBRO.FL.W.0001.000000T0000Z-180621T0134Z/
/FAFT2.2.ER.180619T2053Z.180620T0145Z.180620T1934Z.NO/
213 PM CDT Wed Jun 20 2018

...Flood Warning extended until this evening...The Flood Warning 
   continues for the Los Olmos Creek Near Falfurrias
* until this evening
* At 1 PM Wednesday the stage was 11.2 feet (3.4 meters) 
* Minor Flooding is occurring. 
* Flood stage is 11.0 feet (3.4 meters) 
* The river will continue to fall to below flood stage by this 
  afternoon.
* At 11.0 feet (3.4 meters), Minor flooding with lowland flooding 
  300 feet wide into the flood plain.
* This crest compares to a previous crest of 9.9 feet (3.0 meters) on 
  Apr 19th 2010.

&&

 Below are the latest river stages and crest forecasts:

                         Flood  Latest             Forecast 6AM LST
 Location                Stage  Stage  Day Time    Thu    Fri    Sat

Los Olmos Creek
  Falfurrias              11    11.2   Wed 01 PM    9.4    7.4    5.7

&&


LAT...LON 2731 9819 2731 9807 2725 9807 2725 9799
      2717 9799 2722 9818             


$$
708 
WGUS84 KBRO 210107
FLSBRO
Flood Statement
National Weather Service Brownsville Tx
807 PM CDT Wed Jun 20 2018


...The Flood Warning for the following creek or river remains in
 effect: Los Olmos Creek...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For the latest river stages and forecasts visit our web page at 
WWW.SRH.NOAA.GOV/BRO. In the blue menu section on the left of the page...under 
the "CURRENT WEATHER" submenu...click on "RIVERS/LAKES" which takes you to our 
AHPS web page.

Stay tuned to NOAA weather radio and the National Weather Service in Brownsville
for later statements or warnings.

&&

TXC047-210636-
/O.EXT.KBRO.FL.W.0001.000000T0000Z-180621T0636Z/
/FAFT2.2.ER.180619T2053Z.180620T0145Z.180621T0036Z.NO/
807 PM CDT Wed Jun 20 2018

...Flood Warning extended until late tonight...The Flood Warning continues for
  the Los Olmos Creek Near Falfurrias
* until late tonight
* At 07PM Wednesday the stage was 11.0 feet (3.4 meters) 
* Minor Flooding is occurring and Nonflood Flooding is forecast
* Flood stage is 11.0 feet (3.4 meters) 
* The river will continue to fall to below flood stage by this evening.
* At 11.0 feet (3.4 meters), Minor flooding with lowland flooding 300 feet wide 
into the flood plain.
  * This crest compares to a previous crest of 9.9 feet (3.0 meters) on Apr 19 
  2010.

&&


 Below are the latest river stages and crest forecasts:


                         Flood  Latest             Forecast 6AM LST
 Location                Stage  Stage  Day Time    Thu    Fri    Sat

Los Olmos Creek
  Falfurrias              11    11.0   Wed 07 PM    9.6    5.8    4.1


&&


LAT...LON 2731 9819 2731 9807 2725 9807 2725 9799
      2717 9799 2722 9818             



$$
425 
WGUS84 KBRO 210644
FLSBRO
Flood Statement
National Weather Service Brownsville Tx
144 AM CDT Thu Jun 21 2018


...The Flood Warning for the following creek or river remains in
 effect: Los Olmos Creek...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For the latest river stages and forecasts visit our web page at 
WWW.SRH.NOAA.GOV/BRO. In the blue menu section on the left of the page...under 
the "CURRENT WEATHER" submenu...click on "RIVERS/LAKES" which takes you to our 
AHPS web page.

Stay tuned to NOAA weather radio and the National Weather Service in Brownsville
for later statements or warnings.

&&

TXC047-210714-
/O.EXP.KBRO.FL.W.0001.000000T0000Z-180621T0636Z/
/FAFT2.2.ER.180619T2053Z.180620T0145Z.000000T0000Z.NO/
144 AM CDT Thu Jun 21 2018

The Flood Warning has expired for
  the Los Olmos Creek Near Falfurrias
* At 01AM Thursday the stage was 10.7 feet (3.2 meters) 
* Flood stage is 11.0 feet (3.4 meters) 
* At 11.0 feet (3.4 meters), Minor flooding with lowland flooding 300 feet wide 
into the flood plain.
  * This crest compares to a previous crest of 9.9 feet (3.0 meters) on Apr 19 
  2010.

&&


 Below are the latest river stages and crest forecasts:


                         Flood  Latest             Forecast 6AM LST
 Location                Stage  Stage  Day Time    Fri    Sat    Sun

Los Olmos Creek
  Falfurrias              11    10.7   Thu 01 AM    5.8    4.1    3.0


&&


LAT...LON 2731 9819 2731 9807 2725 9807 2725 9799
      2717 9799 2722 9818             



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this river flood warning went out at Jun 19, 12:57 PM CDT, 1 hour 59 minutes earlier.

Area forecast discussion, Jun 19, 12:57 PM CDT, 1 hour 59 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Brownsville TX
1257 PM CDT Tue Jun 19 2018

.DISCUSSION...Have issued an FFA for the northern three counties
throughout tonight into Wed. This is mainly due to the widespread
heavy rainfall that has impacted those areas near and just north
of the Falfurrias areas since last night. Radar Reflectivity is
showing more development breaking out across Kenedy, Willacy,
Hidalgo and Starr Counties this afternoon and this should persist
on for a few more hours. With high PWAT's, decent daytime heating
and the persistent surface and mid level troffing lingering over
the region, see no reason for the rainfall to diminish in the
short term.

&&

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...The conv trends will be driving the aviation forecast
over the next 24 hours as surface/mid level troffing lingers over
the region maintaining the conv threat. Expect general VFR
conditions to prevail over the next 24 hours with brief reductions
to MVFR/IFR levels if any of the areas of stronger passing conv
move closer to the RGV airports. Will maintain VCSH for the most
part with some tempo groups for -TSRA.

&&

.PREV DISCUSSION... /issued 618 AM CDT Tue Jun 19 2018/

DISCUSSION...Updated for latest aviation discussion below.

AVIATION...Trough remains across the central Valley this morning,
with thunderstorms to the north and right along the coast.
Showers and thunderstorms are forecast to become more numerous
today, with various impacts expected at area airports through the
day, including lower cigs and vis. Southeast winds should remain
modest today, generally around 10kts.

PREV DISCUSSION... /issued 442 AM CDT Tue Jun 19 2018/

SHORT TERM (Now through Wednesday): Troughing stretches northward
along the central part of the CWA, with moderate rain  continuing
along the axis and new development to its east near the coast. PW
values remain very high, with last evening's sounding showing value
of 2.38, which means any showers will be prolific rainmakers. With
the trough further inland versus yesterday, more of the area will
see showers and thunderstorms through the day. Most models,
including CAMs, have noted continued redevelopment through the day,
so have kept high PoP confidence for the eastern 2/3 of the CWA
through tonight. Models continue to drift the H5 trough back SW over
Deep South Texas into Wednesday, so high threat for heavy rain
continues into Wednesday. With the main vort cycling back overhead,
this should become the focus for best chances for rainfall, plus
steering motion would be light, so threat for flooding increases
through the day.

LONG TERM (Wednesday Night through Monday): Wednesday night and
Thursday will be the last hurrah in the active weather pattern,
with scattered showers and thunderstorms with locally heavy
rainfall anticipated, as closed 500 mb low pressure over Texas is
rapidly suppressed into Mexico due to 500 mb high pressure
building east from the northern Baja Peninsula. Dry weather will
then prevail for almost the entire remainder of the forecast
period as the high remains dominant. However, isolated/scattered
convection is expected to re-enter at the very end of the forecast
due to the approach of a weak inverted mid-level trough from the
east. Below normal temperatures at the start of the long term
forecast period will quickly rebound to above normal levels as the
cloudiness and precipitation ends and the BRO CWFA becomes under
the influence of the 500 mb high.

MARINE (Now through Wednesday): Buoy 002 noting swells at 7.5
feet. Swells closer to shore have not materialized, and are not
rising as models have expected further offshore. With this in
mind, will drop the SCA for the nearshore waters, with swells
remaining generally 5 to 6 feet, while swells beyond 20nm
remaining around 7 feet. Showers and thunderstorms will again
continue across the marine zones through the short term period,
with locally heavy rainfall and occasional cloud to surface
lightning.

Wednesday Night through Monday: Slightly adverse marine conditions
will dominate through a majority of the period with moderate to
breezy winds and moderate to slightly rough seas. Small Craft
Exercise Caution and Small Craft Advisory are likely to be needed.
The best wind and sea conditions are anticipated to be Thursday
night through Friday night with lighter winds and lower seas in
place.

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...Flash Flood Watch through Wednesday evening for TXZ249>251-351.

GM...Small Craft Advisory for hazardous seas until 6 PM CDT this
     evening for GMZ170-175.

&&

This product is also available on the web at:
HTTP://WEATHER.GOV/RGV

Short Term...60
Long Term...53
Graphicast/Upper Air...62
Hazardous weather outlook, Jun 19, 4:08 AM CDT, 10 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Brownsville TX
408 AM CDT Tue Jun 19 2018

TXZ248>257-351-353-200915-
Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo-
Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron-
Coastal Kenedy-Northern Hidalgo-
408 AM CDT Tue Jun 19 2018

This Hazardous Weather Outlook is for portions of Deep South
Texas.

.DAY ONE...Today and Tonight

Showers and thunderstorms, some with heavy rainfall, will
continue across portions of the Rio Grande valley and northern
ranchlands today. Abundant tropical moisture across the area will
likely produce minor flooding across portions of deep south Texas,
especially across low-lying and poor drainage areas.

There is a high risk of rip currents at the beaches of South
Padre Island and Boca Chica beach.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Showers and thunderstorms, some with heavy rainfall, will
continue across portions of the Rio Grande valley and northern
ranchlands through Thursday. Localized flooding will continue in
heavier showers and thunderstorms.

An elevated risk of rip currents is expected through the period
due to building swells across the western Gulf of Mexico.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

GMZ130-132-135-150-155-170-175-200915-
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
408 AM CDT Tue Jun 19 2018

This Hazardous Weather Outlook is for portions of The Gulf of
Mexico and The Laguna Madre.

.DAY ONE...Today and Tonight

Showers and thunderstorms, some with heavy rainfall, will
continue and across the coastal waters. Winds and seas will be
higher in and near thunderstorms.

A Small Craft Advisory for Hazardous Seas is in effect for the
Gulf waters beyond 20nm through this evening.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Small Craft Advisories for the Gulf waters continue through 1 pm
on Tuesday. These are likely to be extended.

Showers and thunderstorms, some with heavy rainfall, will
continue to develop through Thursday. Winds and seas will be
higher in and near thunderstorms and visibilities will be reduced
in heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

In the hours before

Local storm report, Jun 19, 10:52 AM CDT, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1052 AM CDT TUE JUN 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     HEAVY RAIN       1 ENE HARLINGEN         26.20N 97.67W
06/19/2018  M3.75 INCH       CAMERON            TX   CO-OP OBSERVER

            CO-OP OBSERVER IN HARLINGEN REPORTED 3.75
            INCHES IN THE LAST 24 HOURS.

&&

MB
Special weather statement, Jun 19, 12:13 PM CDT, 2 hours 43 minutes before
Special Weather Statement
National Weather Service Brownsville TX
1213 PM CDT TUE JUN 19 2018

TXZ251-191800-
Inland Kenedy TX-
1213 PM CDT TUE JUN 19 2018

At 1211 PM CDT, Doppler radar was tracking a cluster of
thunderstorms with heavy rain over Norias, or 10 miles south of
Armstrong, moving north at 10 mph.

Heavy rainfall is falling along U. S. Highway 77.  Rainfall rates up
to 2 inches per hour are possible with this storm.

Locations impacted include...
Armstrong, Norias, U S 77 Border Patrol Station, Rudolph and
Armstrong Ranch Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Brownsville.

&&

LAT...LON 2660 9781 2664 9795 2710 9792 2709 9762
      2660 9771
TIME...MOT...LOC 1711Z 202DEG 9KT 2677 9779

53-Schroeder
Local storm report, Jun 19, 1:54 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
154 PM CDT TUE JUN 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     HEAVY RAIN       4 W FALFURRIAS          27.23N 98.20W
06/19/2018  M12.10 INCH      BROOKS             TX   CO-OP OBSERVER

            CO-OP OBSERVER 4 MILES WEST OF FALFURRIAS
            REPORTS 12.10 INCHES OF RAINFALL IN
            APPROXIMATELY THE LAST 30 HOURS. THE
            DURATION OF THE HEAVY RAIN EVENT WAS 30
            HOURS.

&&

MB
Special weather statement, Jun 19, 2:01 PM CDT, 55 minutes before
Special Weather Statement
National Weather Service Brownsville TX
201 PM CDT TUE JUN 19 2018

TXZ351-191945-
Coastal Kenedy TX-
201 PM CDT TUE JUN 19 2018

...SPECIAL WEATHER STATEMENT...

At 200 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Kenedy County Wind Farms, or 14 miles north of Port Of
Brownsville, moving north at 35 mph.

Winds in excess of 30 mph will be possible with this storm.

Locations impacted include...
Kenedy County Wind Farms.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2696 9738 2705 9739 2708 9744 2708 9745
      2702 9746 2703 9740 2702 9745 2696 9745
      2697 9746 2693 9746 2700 9756 2693 9755
      2692 9761 2724 9760 2724 9737 2728 9735
TIME...MOT...LOC 1900Z 194DEG 28KT 2714 9750

BRADY

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 2:30 AM CDTAreal Flood AdvisoryBROBrooks90 min
Jun 19, 3:56 AM CDTAreal Flood AdvisoryBROBrooks94 min
Jun 19, 5:28 AM CDTAreal Flood AdvisoryBROBrooks92 min
Jun 19, 8:59 AM CDTAreal Flood AdvisoryBROBrooks2 hr
Jun 19, 11:02 AM CDTAreal Flood AdvisoryBROBrooks88 min
Jun 19, 11:58 AM CDTFlash Flood WatchBROBrooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 2 more68 hr
Jun 19, 12:13 PM CDTSpecial Weather StatementBROKenedy47 min
Jun 19, 12:45 PM CDTAreal Flood AdvisoryBROBrooks90 min
Jun 19, 1:03 PM CDTAreal Flood AdvisoryBROCameron, Hidalgo, Willacy57 min
Jun 19, 1:46 PM CDTAreal Flood AdvisoryBROCameron, Willacy59 min
Jun 19, 2:01 PM CDTSpecial Weather StatementBROKenedy44 min
Jun 19, 2:45 PM CDTAreal Flood AdvisoryBROCameron, Hidalgo, Willacy60 min
Jun 19, 3:23 PM CDTAreal Flood AdvisoryBROCameron, Willacy52 min
Jun 19, 4:12 PM CDTAreal Flood AdvisoryBROCameron93 min
Jun 19, 6:07 PM CDTAreal Flood AdvisoryBROCameron83 min

Nearby

River Flood Warnings in Texas, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.